# SDR AALA20130517001

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 8,724 hours, 3,464 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cockpit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOME LIGHT IN COCKPIT NOT WORKING FOR EMERGENCY LIGHT TEST.  RESEATED CONNECTOR AT M1675.  OPS CHECKED NORMAL.
